# SDR EISA97090

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Torn
- Location: Bs 577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO PIT FS 577 STRINGER 23L INTERCOSTAL HAS .25 INCH TEAR AT FORWARD CUTOUT.  REPAIRED INSTALLED PER SRM 51-10-1.  (M)
